# SDR QXEA2021113000537

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 17,090 hours, 18,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA EMERGENCY PUSH LIGHT IS OUT. REMOVED FROM SERVICE. RELAMPED FORWARD FA EMERGENCY PUSH LIGHT, NO FURTHER DEFECT NOTED. RETURNED TO SERVICE.
